# SDR SWAA990380

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER PARKING AT GATE, MID CABIN OVERHEAD EMERGENCY EXIT SIGN FELL FROM CEILING (HANGING BY ELECTRICAL WIRES).  REPOSITIONED SIGN PER MM.
